Erratum to “Existence and uniqueness of solutions in H 1 ( Δ ) of a general class of non-linear functional equations”
作者: Eugenia N. PetropoulouPanayiotis D. Siafarikas
作者单位: 1Department of Engineering Sciences, Division of Applied Mathematics and Mechanics, University of Patras, 26500 Patras, Greece
2Department of Mathematics, University of Patras, 26500 Patras, Greece
刊名: Journal of Mathematical Analysis and Applications, 2004, Vol.295 (1), pp.287-289
来源数据库: Elsevier Journal
DOI: 10.1016/j.jmaa.2004.03.017
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • uniqueness 唯一性
  • functional 功能的
  • linear 线形的
  • general 普遍的
  • class